# SDR AALA202407290961

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 21,820 hours, 8,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT AISLE-MOUNTED EMERGENCY LIGHT INOPERATIVE ON SEAT ROW 26. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
